# SDR ABXA020249

- Difficulty date: September 30, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 57,764 hours, 57,927 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 99193412
- Condition: Cracked
- Location: Rt. Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK X0S 429.1, INBOARD SUPPORT FITTING TO FRONT SPAR ATTACH ANGLE CRACKED. REPLACED AREA IAW REA D957-45321 AND DC-9 SRM.
